# SDR AALA202501142071

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 25,262 hours, 10,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SYSTEM TEST FAIL. WHILE ACCOMPLISHING STEP 4 OF ESCAPE SLIDE/ RAFT. FOUND BAT/ EPSU (13WL AFT L) AT FAULT. REMOVED AND REPLACED BATTERY.
